English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Polynomial Root Radius Optimization with Affine Constraints

Eaton, J., Grundel, S., Gürbüzbalaban, M., & Overton, M. L. (2017). Polynomial Root Radius Optimization with Affine Constraints. Mathematical Programming / A, 165(2), 509-528. doi:10.1007/s10107-016-1092-5.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002C-43B8-3 Version Permalink: http://hdl.handle.net/21.11116/0000-0000-C9FB-3
Genre: Journal Article

Files

show Files
hide Files
:
ams_2383134.pdf (Postprint), 361KB
Name:
ams_2383134.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Eaton, Julia1, Author
Grundel, Sara2, Author              
Gürbüzbalaban, Mert3, Author
Overton, Michael L.4, Author
Affiliations:
1School of Interdisciplinary Arts and Sciences, University of Washington Tacoma, Tacoma, USA, ou_persistent22              
2Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
3Department of Management Science and Information Systems, Rutgers Business School, Rutgers University, Piscataway, USA, ou_persistent22              
4Courant Institute of Mathematical Sciences, New York University, New York, USA, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2017
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1007/s10107-016-1092-5
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mathematical Programming / A
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Berlin Heidelberg : Springer Berlin Heidelberg
Pages: - Volume / Issue: 165 (2) Sequence Number: - Start / End Page: 509 - 528 Identifier: ISSN: 0025-5610